# SDR GTIA030224

- Difficulty date: March 3, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Sub Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND SUB FLOOR WEB CORRODED IN MAIN CABIN LBL 42 FS 164.  REMOVED DAMAGED SUB FLOOR WEB SECTION.  FABRICATED NEW WEB.  INSTALLED NEW SUB FLOOR.  (M)
